skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: autor: Silvestrov, Sergei remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Satilli Lie-admissible theory and genomathematics

Silvestrov, Sergei

ALGEBRAS, GROUPS AND GEOMETRIES, 2011, Vol.28(1), pp.15-40 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Centralizers in Ore extensions over polynomial rings

Richter, Johan ; Silvestrov, Sergei

International Electronic Journal of Algebra, 2014, Vol.15, pp.196-207 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Construction of n-Lie algebras and n-ary Hom-Nambu-Lie algebras

Arnlind, Joakim ; Makhlouf, Abdenacer ; Silvestrov, Sergei

Journal of Mathematical Physics, 2011, Vol.52(12), pp.123502 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

New Paranormed Sequence Spaces l∞(p,λ) , c(p,λ) and c0(p,λ) Generated by an Infinite Matrix

Mishra, Shailendra K. ; Parajuli, Vinod ; Silvestrov, Sergei

International Journal of Mathematical Trends and Technology (IJMTT), 2014, Vol.6(2), pp.176-182

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Irreducible Wavelet Representations and Ergodic Automorphisms on Solenoids

Dutkay, Dorin Ervin ; Larson, David R. ; Silvestrov, Sergei

Operators and Matrices, 2011, Vol.5(2), pp.201-219 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Maximal commutative subrings and simplicity of Ore extensions

Öinert, J. ; Richter, J. ; Silvestrov, Sergei

Journal of Algebra and Its Applications, 2013, Vol.12(4), pp.16-1250192 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Numerical Studies on Asymptotics of European Option Under Multiscale Stochastic Volatility

Canhanga, Betuel ; Malyarenko, Anatoliy ; Murara, Jean-Paul ; Ni, Ying ; Silvestrov, Sergei

Methodology and Computing in Applied Probability, 2017, Vol.19(4), pp.1075-1087 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Decomposition of wavelet representations and Martin boundaries

Dutkay, Dorin Ervin ; Jorgensen, Palle E. T. ; Silvestrov, Sergei

Journal of Functional Analysis, 2012, Vol.262(3), pp.1043-1061 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Common fixed point results of four mappings in ordered partial metric spaces

Nazir, Talat ; Silvestrov, Sergei ; Abbas, Mujahid

Waves Wavelets Fractals - Advanced Analysis, 2016, Vol.2(1), pp.46-63 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Burchnall-Chaundy annihilating polynomials for commuting elements in Ore extension rings

Richter, J. ; Silvestrov, Sergei

Journal of Physics, Conference Series, 2012, Vol.346 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (44)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (46)
  2. Anais de Congresso  (18)
  3. Book Chapters  (4)
  4. Outros  (2)
  5. Livros  (2)
  6. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2006  (4)
  2. 2006Até2008  (14)
  3. 2009Até2012  (7)
  4. 2013Até2016  (29)
  5. Após 2016  (17)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Silvestrov, Sergei
  2. Silvestrov, S
  3. Rancic, Milica
  4. Lundengård, Karl
  5. Richter, Johan

Buscando em bases de dados remotas. Favor aguardar.